# SDR DALA13052460945

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 63,545 hours, 47,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT INOPERATIVE AT ROW 17.  FOUND BROKEN WIRE IN SEAT CONNECTOR. REPLACED PIN IAW AMM 33-52, OPERATIONS CKS OK.
